Anmelden/Registrieren
Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Karpf, Armin D., Liehl, Hermann J. A complete unitary representation for the residue function β and asymptotic behavior of Im α
in: The European physical journal , ISSN 1434-601X, Vol. 232 (4. 1970), p. 378-389
Zugang: zum Volltext
ähnliche Vorschläge
1970
Abstract The unitary Cheng representation for partial wave amplitudes in terms of Reggetrajectories is used to derive a new unitary representation for the residue functionβ(s), which allows to evaluateβ(s) for all values ofs, especially for negative values. The discussion of both representations gives three different arguments that Imα(s) has to decrease exponentially ass increases. The new formula also allows to establish a unitary bootstrap system forβ(s) and Imα(s).
Copyright: Copyright 1970 Springer-Verlag
beteiligte Personen: Karpf, Armin D. , Liehl, Hermann J.
Format: Elektronisch
Erschienen: 1970.
Serie: Springer Online Journal Archives 1860-2000 [Dig. Serial]
Schlagwörter:
URL: http://dx.doi.org/10.1007/BF01395390

Ähnliche Vorschläge

Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Fong, Vu Kuok, Lyubich, Yu. I. A spectral criterion of asymptotic almost periodicity for uniformly continuous representations of abelian semigroups
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 49 (6. 1990), p. 1263-1266
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details Roffman, Eric H. Unitary and non-unitary representations of the complex inhomogeneous Lorentz group
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 4 (4. 1967), p. 237-257
Zugang: zum Volltext
ähnliche Vorschläge
1967
zeige Details Ginovyan, M. S. Asymptotic behavior of the Toeplitz determinant
in: Journal of mathematical sciences , ISSN 1573-8795, Vol. 24 (5. 1984), p. 494-500
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details Schlieder, S., Seiler, E. Some remarks on the “null plane development” of a relativistic quantum field theory
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 25 (1. 1972), p. 62-72
Zugang: zum Volltext
ähnliche Vorschläge
1972
zeige Details Moscovici, Serge The Myth of the Lonely Paradigm: A Rejoinder
in: Social Research., Vol. 51, No. 4 (1984), p. 939
Zugang: zum Volltext
ähnliche Vorschläge
1984